# SDR C2XA99IA316

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD2047
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE AFT FIVE AISLE PATH EMERGNECY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK IAW EMB120 MM 33-50-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
